MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM

NIHON KOHDEN CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM
Model Number WEP-4208A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they experienced telemetry signal noise intermittently on multiple channels on their loaner telemetry system (wep) device.After some troubleshooting, it was determined that this was not the result of interference and that the wep loaner device will need to be exchanged due to the failure of that device.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that they experienced telemetry signal noise intermittently on multiple channels on their loaner telemetry system (wep) device.
 
Additional Manufacturer Narrative
Manufacturer narrative: the customer reported that they experienced telemetry signal noise intermittently on multiple channels on their loaner telemetry system (wep) device.After some troubleshooting, it was determined that this was not the result of interference and that the wep loaner device will need to be exchanged due to the failure of that device.The defective loaner was returned and evaluated.The issue could not be duplicated.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.

Brand Name
WEP-4208A
Common Device Name
TELEMETRY MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6077979
Report Number8030229-2016-00536
Device Sequence Number18985296
Product Code MHX
UDI-Device Identifier04931921114957
UDI-Public04931921114957
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/04/2016
Report Date (Section F) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWEP-4208A
Device Catalogue NumberWEP-4208A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2016
Device Age119 MO
Event Location Hospital
Date Report to Manufacturer11/03/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2016
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/03/2016